# SDR ARWA981211

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 8J1CU1
- Condition: Inop
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O PITOT HEAT INOP.  REMOVED AND REPLACED CURRENT DETECTOR IAW DC-8 M/M 30-30-0.  NO HELP.  REMOVED AND REPLACED F/O PITOT TUBE IAW DC-8 M/M 30-30-0.  PERFORMED PITOT STATIC LEAK CHECK IAW DC-8 M/M 34-12-0.  OPERATION NORMAL.
